# SDR UPS04443500

- Difficulty date: October 29, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 65B01716515
- Condition: Cracked
- Location: Fuselage Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, M/D- BS 460, BETWEEN STR 13-14L, FRAME DOUBLER FOUND CRACK.  FRAME DOUBLER REPLACED PER SRM 51-10-01 PG 8.
